| Model Number |
9733856 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Application Program Problem (2880); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: foreign country: india continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735821.H3, h6: multiple fdd/annex a codes were reported.Both a12 and a1102 were coded for the localizer was not connected.A05 was coded for the camera was intermittently working.The system was serviced in the field by a medtronic representative.The camera and system control unit (scu) connections were checked and reset.The system was performing as intended.Codes b01, c13, and d07 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the localizer was not connected.The camera was intermittently working.There was no patient involvement.
Additional Manufacturer Narrative
H2) additional information added to section e.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.